# SDR ASAA2018091026053

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,126 hours, 6,003 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAILED ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED DFCS BITE TEST FOR SPEED TRIM REF FIM 22-11 TASK 801. NO FAULTS. TESTS PASS.
